On the polynomial integrability of Kirchoff's equations

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We prove that Kirchoff's equations either are completely integrable, or have at most four functionally independent polynomial first integrals. © 2012 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)1417-1420
JournalPhysica D: Nonlinear Phenomena
Volume241
Issue number17
DOIs
Publication statusPublished - 1 Sep 2012

Keywords

  • Analytic first integrals
  • Darboux polynomials
  • Homogeneous differential systems
  • Polynomial first integrals

Fingerprint Dive into the research topics of 'On the polynomial integrability of Kirchoff's equations'. Together they form a unique fingerprint.

Cite this